Home > Research > Publications & Outputs > Amenability and weak amenability for Beurling a...
View graph of relations

Amenability and weak amenability for Beurling and Lipschitz algebras

Research output: Contribution to journalJournal article

Published

Standard

Amenability and weak amenability for Beurling and Lipschitz algebras. / Bade, W. G.; Curtis, P. C.; Dales, H.G.

In: Proceedings of the London Mathematical Society, Vol. 55, No. 2, 09.1987, p. 359-377.

Research output: Contribution to journalJournal article

Harvard

Bade, WG, Curtis, PC & Dales, HG 1987, 'Amenability and weak amenability for Beurling and Lipschitz algebras', Proceedings of the London Mathematical Society, vol. 55, no. 2, pp. 359-377. https://doi.org/10.1093/plms/s3-55_2.359

APA

Bade, W. G., Curtis, P. C., & Dales, H. G. (1987). Amenability and weak amenability for Beurling and Lipschitz algebras. Proceedings of the London Mathematical Society, 55(2), 359-377. https://doi.org/10.1093/plms/s3-55_2.359

Vancouver

Bade WG, Curtis PC, Dales HG. Amenability and weak amenability for Beurling and Lipschitz algebras. Proceedings of the London Mathematical Society. 1987 Sep;55(2):359-377. https://doi.org/10.1093/plms/s3-55_2.359

Author

Bade, W. G. ; Curtis, P. C. ; Dales, H.G. / Amenability and weak amenability for Beurling and Lipschitz algebras. In: Proceedings of the London Mathematical Society. 1987 ; Vol. 55, No. 2. pp. 359-377.

Bibtex

@article{789063ba0b57462d8f193688eba23ba5,
title = "Amenability and weak amenability for Beurling and Lipschitz algebras",
author = "Bade, {W. G.} and Curtis, {P. C.} and H.G. Dales",
year = "1987",
month = sep
doi = "10.1093/plms/s3-55_2.359",
language = "English",
volume = "55",
pages = "359--377",
journal = "Proceedings of the London Mathematical Society",
issn = "0024-6115",
publisher = "Oxford University Press",
number = "2",

}

RIS

TY - JOUR

T1 - Amenability and weak amenability for Beurling and Lipschitz algebras

AU - Bade, W. G.

AU - Curtis, P. C.

AU - Dales, H.G.

PY - 1987/9

Y1 - 1987/9

U2 - 10.1093/plms/s3-55_2.359

DO - 10.1093/plms/s3-55_2.359

M3 - Journal article

VL - 55

SP - 359

EP - 377

JO - Proceedings of the London Mathematical Society

JF - Proceedings of the London Mathematical Society

SN - 0024-6115

IS - 2

ER -